# SDR DALA2025111908444

- Difficulty date: November 18, 2025
- Submitted: November 19, 2025
- Operation: Air carrier
- Aircraft: N401DZ
- Make and model: Airbus A330-941
- Aircraft serial: 1915
- Aircraft time: 26,212 hours, 3,018 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND 3 GOUGES BELOW AFT CARGO DOOR ON STRINGER 46R, FRAMES 60A, 61, 61A.  REWORKED DAMAGED AREAS PER A330 NEO SRM 53-42-11-283-022. (7971596)
